# SDR 08FDEA04473

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651631836
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 360 S4R FRAME INNER CHORD WORN.  BLENDED AREA, FOUND OUT OF LIMITS IAW SRM 53-10-04. FABRICATED REPAIR PART IAW SRM 53-10-04, REMOVED DAMAGE AND INSTALLED FARICATED REPAIR PART IAW SRM 53-10-4.  TREATED AND PRIMED. THIS IS CLASSIFIED AS A MAJOR REPAIR.
